# SDR SWAA2017081815769

- Difficulty date: August 1, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 62,910 hours, 36,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727a-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, LT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727A TO 847, LBL 23.  R & R THE SIDEWALL SUPPORT IAW SRM & DWG.
